Skip navigation
Please use this identifier to cite or link to this item:
Title: Optimal Taxes and the Structure of Preferences
Authors: Deaton, Angus
Issue Date: 1-Sep-1979
Citation: Econometrica, Vol. 49, No.5, September 1981
Series/Report no.: Working Papers (Princeton University. Industrial Relations Section) ; 126
Related resource:
Appears in Collections:IRS Working Papers

Files in This Item:
File Description SizeFormat 
126.pdf1.71 MBAdobe PDFView/Download

Items in Dataspace are protected by copyright, with all rights reserved, unless otherwise indicated.